# SDR UPS02839028

- Difficulty date: August 9, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHT FAILED DURING PREFLIGHT.  REMOVED AND REPLACED LIGHT ASSY.
